Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i12.50
pages 46-68

Modeling the Dynamic Generalized Ecological and Economic System of Interindustry Balance with a Delay

Miroslav V. Boichuk
Yuriy Fedkovich Chernovtsy National University, Ukraine
Natalya M. Shmurygina
Bukovina University, Chernovtsy, Ukraine


For the dynamic generalized model of the interindustry balance in view of pollution control with a delay the solution is found, and the optimal trajectory is a piecewise-differentiable function on and the optimal control is a piecewise continuous function on the segment The algorithm of solving the problem is developed and the results of numerical simulation are given.


  1. Grigorkiv V.S., Buyak, L.M., The production functions of maximum and minimum output and their application in industrial management.

  2. Andreeva E.A., Kolmanovskiy V.B., Shaikhet L.E., Control of systems with aftereffect.

  3. Fodchuk V.I., Bigun Ya.J., Klevchuk I.I., Cherevko I.M., Yakimov I.V., Regularly and singularly perturbed differential-functional equations.

Articles with similar content:

Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Approach to the Study of Global Asymptotic Stability of Lattice Differential Equations with Delay for Modeling of Immunosensors
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Andrey S. Sverstiuk , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk
Methods of Optimal Set Partitioning for Some Start Control Problems with Quadratic Functional
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Larisa S. Koriashkina
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan